# SDR ASAA201804304423

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,498 hours, 6,694 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 18847
- Condition: Faulted
- Location: Flap Skew
- Part time: 20,498 hours, 6,694 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION,  FLAPS REMAINED AT 1 DEGREE WHEN SELECTED UP.  DURING EXTENSION WITH ALTERNATE FLAPS, FLAPS BEGAN TO SHOW ASSYMETRY AT 5 DEGREES.  ACFT GROUNDED.  AIR TURNBACK,   ACCOMPLISHED FSEU BITE PROCEEDURES IAW FIM 27-51 TASK 801.  FOUND FAULT 27-53416 FOR SKEW SENSOR NR 8 FAILED.  REMOVED AND REPLACED THE SKEW SENSOR IAW AMM 27-59-01. OPS CHECKED THE FLAP SYS AND PERFORMED AMM 27-59-00. TEST PASSED AND OPS NORMAL. FAULT CLEARED FROM FSEU.
